- Posts: 8588
- Thank you received: 2542
depressed....
- 00pump
-
- Moderator
-
00pump wrote:
Nope... I have not recovered properly without HCG and I’ve done countless cycles...
hmm, depression, it’s a funny one... but there are ways to get around it... you need to spike serotonin levels... this can be done by *eating* or just having a good laugh... try watching some cartoons, etc... You need to snap yourself out of the depressed state...
If you can't do it yourself then I would advise you invest in a copy of something like Anthony Robbins (awaken the giant within) or something to that effect. It will teach you the techniques you need to snap yourself out of it... not just for when on PCT but for life in general.
and remember one thing! thought creates reality, so if you thinking how down you feeling it’s going to make you feel worse... say to yourself allot of complements, compliment yourself the whole time, wow, I did so well on this course, and I'm feeling so good today, keep saying that over and over what a good day you going to have and how great life is and focus on positive thoughts all day... before you go to bed, go over and over how great tomorrow is going to be, and how lucky you are in your life, and all the things you have been blessed with, and I can guarantee you will snap out of that state of mind in a heart beat...
If you notice people that are depressed then, slouch over and drop their shoulders, put your dam chest out and lift up your shoulders up and carry your head high and in that second you can snap yourself out of it... it’s all a mindset that needs to be broken...
Ok sorry I just rambled a whole lot of shit there; don't even know if all made sense
PS: dont read it, do it.....
Thats gonna suck balls for me then im comming of a cycle soon with only Clomid and kessar
hmm, i'm not sure what the truth is to this, but I believe if you using HOT it can replace Pregnyl.... Done 0% research to know any truth in this...
Thing is if you come off with clomid or nolva, it will help you to a point, but when you get back you might need to do a extended PCT with some HCG, maybe you don't.... I know when I was a teenager I didn't need HCG to get the bois back but from around 23 that started to change and HCG was a must...
"Whether You Think You Can or Can't, You're Right"--Henry Ford
Please Log in or Create an account to join the conversation.
- Supercharged
-
- Elite Member
-
- Posts: 228
- Thank you received: 0
Clomid makes me cry like a baby. There I said OK.
Me too, I get girly like for any shit.
Please Log in or Create an account to join the conversation.
- HULKman
- Elite Member
-
- Posts: 173
- Thank you received: 0
Please Log in or Create an account to join the conversation.
- North_Boy1
- Platinum Member
-
- Posts: 1212
- Thank you received: 1
worst feeling ever....what sould you do if it persists? now like 6 months after I did sus...still get girly like...only did nolva and clomid....boys were fine ... but this anxiety or whatever persists
Start by buying lots of pink stuff and some make-up :haha
OK, on a more serious note I think you need some professional help. I don't mean the shrink kind, more like advice from Admin,Netro,Inja,Dj,ect.
If everybody does it, is it still cheating?
Please Log in or Create an account to join the conversation.
- Empire
-
- Expert
-
- Posts: 10256
- Thank you received: 2421
Please Log in or Create an account to join the conversation.
- Lesa
- Platinum Member
-
- Posts: 706
- Thank you received: 8
its either a low testosterone level or an estrogen rebound, i know that ogre suffered badly after his show when coming off the letrozole as he got major estrogen rebound,he was put right back on test prop to sort his hormone levels out inorder to to come off when his hormones had flattenend out again... if u are getting depressed months after your pct then i have a feeling your pct has not worked as your test levels are still low,if u are used to doing 20mg of nolvadex post cycle u will maybe need to run it for a longer peroid of time than 30days, maybe 45days... use 100mg of clomid for 5 days before going on to your kessar (this is part of doctari's pct adivce) try that out...
So in my case since i cant get hcg. 2 weeks Afer my last shot of cyp I should start clomid 100 mgs for 5 days? Then after that start kessar for 45 days? so kessar and clomid are not taken simultaneously? Ever get any info on the propecia and pct from conan or doctari?
Please Log in or Create an account to join the conversation.
- vega5
-
- Expert
-
- Posts: 1847
- Thank you received: 158
worst feeling ever....what sould you do if it persists? now like 6 months after I did sus...still get girly like...only did nolva and clomid....boys were fine ... but this anxiety or whatever persists
I usually go on a 3 month course of Wellbutrin (happy pills) after a cycle so I don't feel the girly effects that bad. It really works, try it!
Please Log in or Create an account to join the conversation.
- Sting
-
- Platinum Member
-
- Posts: 1775
- Thank you received: 3
HULKman wrote:
worst feeling ever....what sould you do if it persists? now like 6 months after I did sus...still get girly like...only did nolva and clomid....boys were fine ... but this anxiety or whatever persists
I usually go on a 3 month course of Wellbutrin (happy pills) after a cycle so I don't feel the girly effects that bad. It really works, try it!
I hate that stuff so much, I took it about three years ago and it gave me epilepsy in my legs and insomnia
Please Log in or Create an account to join the conversation.
- Empire
-
- Expert
-
- Posts: 10256
- Thank you received: 2421
Please Log in or Create an account to join the conversation.
- HULKman
- Elite Member
-
- Posts: 173
- Thank you received: 0
Please Log in or Create an account to join the conversation.
- HULKman
- Elite Member
-
- Posts: 173
- Thank you received: 0
Please Log in or Create an account to join the conversation.
- vega5
-
- Expert
-
- Posts: 1847
- Thank you received: 158
Vega where can i get hold of the pills...is a prescription needed?
Its a S5 med so you'll need to get a prescription.
Please Log in or Create an account to join the conversation.
- Inja
-
- Platinum Member
-
- Posts: 1993
- Thank you received: 106
Using a SERM only is do-able in shorter cycles, when test is lower than 500mg per week, and if you are on your early twenties. If you overstep these lines it becomes harder, but can still work, just might be a rough recovery.
Make sure you run it for a while.
Also I see you not taking up my offer about the finasteride for PCT. I hope you get what you want elsewhere.
DJ Squirrel Man:
Why not run the clomid and kessar together? Nothing wrong with combining them.
Everyone else:
Are you all a bunch of sissy livered pansies. SERMs making you emotional??? Crying in songs??? Dressing in pink lingirie???
I've read other people mention this humbug before, didn't know it was so prominent...
Pansies...
Sorry if I offend you
Its just my point of view
Please Log in or Create an account to join the conversation.
- HULKman
- Elite Member
-
- Posts: 173
- Thank you received: 0
Please Log in or Create an account to join the conversation.
- Inja
-
- Platinum Member
-
- Posts: 1993
- Thank you received: 106
or lower depending how well you respond
Sorry if I offend you
Its just my point of view
Please Log in or Create an account to join the conversation.
- vega5
-
- Expert
-
- Posts: 1847
- Thank you received: 158
Can 0.25 letro be run on a 10 week course of test cyp 500mg /week
I think Letro is great but know this. You are going to get sick and you won't want to have sex. I've been using it for about 3 weeks now and just stopped two days ago. I'll rather take my changes with the estrogen rebound but luckily it was low dose (.25mg). In my opinion only use it as soon as you see estrogen related sides.
Please Log in or Create an account to join the conversation.
- Lesa
- Platinum Member
-
- Posts: 706
- Thank you received: 8
HULKman wrote:
Can 0.25 letro be run on a 10 week course of test cyp 500mg /week
I think Letro is great but know this. You are going to get sick and you won't want to have sex. I've been using it for about 3 weeks now and just stopped two days ago. I'll rather take my changes with the estrogen rebound but luckily it was low dose (.25mg). In my opinion only use it as soon as you see estrogen related sides.
I dont use letro but my mates do and from what im seeing and reading im not liking it at all. I take Arimidex and half a tab works like a charm not sure why you guys wanna run letro maintenance dose if it comes with all thes side effects.
Please Log in or Create an account to join the conversation.